Vinu Arumugham makes a case in a British Medical Journal Rapid Response titled Influenza vaccines seem to be modifying influenza into a dangerous dengue-like disease that flu shots are causing allergy to influenza virus.
“Last year’s influenza vaccine also contained the same H3N2 strain as this year’s vaccine (A/Hong Kong/4801/2014 (H3N2)-like virus). Many people would have developed long term IgE mediated sensitization to the H3N2 viral proteins due to last year’s vaccine [1–4]. Those who received the Flublok vaccine can be expected to have an even stronger IgE response due to its 3X viral protein content [5,4]. This year’s vaccine H3N2 proteins would have been neutralized by these IgE antibodies. Thus resulting in the observed low vaccine efficacy. 
When a person making anti-H3N2 IgE is infected with H3N2, one can expect the course of the flu to be significantly worse. So the “cytokine storm” being observed in severe cases is likely to be an infection concurrent with an allergic reaction. Death is caused by anaphylactic shock but due to the presence of an infection, it is wrongly classified as septic shock.
In the case of food allergy for example, the allergen exposure can be large enough to cause an immediate hypersensitivity reaction and anaphylactic shock within minutes/hours. In the case of influenza allergy, it may take a day or two for the virus to replicate and produce enough viral exposure for anaphylaxis. So the anaphylaxis unfolds over a couple of days. …..
The route of exposure for natural influenza infection is the respiratory tract, not subcutaneous (SC) or intramuscular (IM) injection. Influenza vaccines artificially changed the route of initial viral protein exposure to SC or IM injection thus making it similar to the route of exposure for dengue. The result is an IgE response to influenza proteins, similar to the response for dengue. It should therefore not come as a surprise that we are modifying the course of influenza infection such that it is acquiring characteristics of a dengue infection (hives and shock).
As a result, allergy medications such as antihistamines and anaphylaxis treatments may have to be considered to avoid or treat this man-made influenza shock syndrome.”
To read the full article including references click here.